# SDR C2XA00BT059

- Difficulty date: September 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 31590
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4282 - CREW REPORTED BRAKES LOCKED ALL FOUR MAIN TIRES BLOWN ON LANDING.  MAINTENANCE PERFORMED INSPECTION AS PER AMM 05-50-03, EMB SST 2232/00 AND SST 2234/00.  REMOVED AND REPLACED ALL FOUR MAIN LANDING GEAR WHEEL ASSY NR 1 THROUGH NR 4.  REFERENCE M-602 NR 293366 IAW AMM 32-49-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
